Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/mens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Consistent itching at tip of penis. All tests negative.
    avatar
    An_250668 posted:
    Hello,

    Sorry for the long question below but I am trying to be as detailed as possible. See below

    1. Around september the tip of my penis felt starnge as if something was there. I went to see a Urologist and he thought everything was okay. I took STD tests and PSA tests and nothing was found. He also did a scope and saw nothing. He put me on anti biotics and said I should be fine.

    2. A couple weeks later, the feeling turned into a burning/stining feeling at the tip for about a day and a half.

    3. After the day and a half, it turned into an itchy feeling. This itch has been present for about 3 months. I have seen different doctors and urologists in this time and none have been able to figure it out.

    4. In December, I got a very small bump on the shaft. It was analyzed to be a wart by a dermatologist. I ended up having about 4 more small ones on my hands.

    5. None od my doctors have though the wart was related and said it was a coincidence. No warts have been confirmed in my urethera.

    6. I have been scanned and nothing appears to be wrong other than a small calicifcation in my appendix. He ordered MRIs and did not find anything of note.

    7. I have taken these medications and lotions since this started: clotrimazole cream, doxcycline, ciprofloaxcin, fluconazole, trimethoprim, urelle, phenazopydrine, stromectol, nystatin and triancinokone acetonide cream and gabapentin.

    Plese advise me on what you think this is and what I can try to stop it. I am afraid I appear to be out of options and the problem is still present.

    As a side note, I am generally very happy in my life and not really stressed out at all. I do not think this is in my head.

    Thanks
     
    avatar
    counterso responded:
    It's probably either an allergic reaction to fabric or laundry detergent. If not, then you may have a parasite from seafood. Most doctors rarely think of either of these things.

    You can probably determine if it's an allergy by changing the fabric of your underwear and using a milder laundry detergent like Downy or Arm & Hammer, plus taking some Benadryl.

    There are some parasites that you can find in even deep fried shellfish that can cause the type of reaction you're describing. Do you also have any sensitivity in your elbow crease or armpits?


    Spotlight: Member Stories

    I had prostate removed 5 yrs. I have had incontinence every since. I had colligen placed near my bladder two times.No luck. I had mesh sling surgicall...More

    Helpful Tips

    check out a compound pharmacy for your testosterone replacement.
    Whether you're needing a 5mg or 0.5mg daily dose, you will probably save a lot of money by using a local coumpounding pharmacy. Compare ... More
    Was this Helpful?
    4 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.